# SDR LR7A2013061100647

- Difficulty date: June 11, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,596 hours, 29,849 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 754
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED POST FLIGHT INSPECTION, THE FUSELAGE SKIN WAS FOUND DENTED AT FS 754, WL 199, RBL 83.  REPAIRED IAW SMP 583, FIGURE 51-140-12.
